# SDR SB07078

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1579  AFTER TAKEOFF FROM CLT, EN ROUTE TO JAX, THE CREW DID NOT RECEIVE ANY GEAR INDICATION LIGHTS TO VERIFY GEAR WAS UP AFTER RETRACTION.  CREW RECYCLED GEAR PER QRH WITH NO HELP.  PHONE PATCH WITH MAINTENANCE ADVISED ON RESETTING -LANDING GEAR AIR/GROUND RELAY & LIGHTS- CIRCUIT BREAKER THAT WAS FOUND TRIPPED.  AFTER RESETTING CIRCUIT BREAKER, CREW RECEIVED THREE GREEN LIGHTS CONFIRMING GEAR WAS UP.  CAPTAIN DECIDED TO RETURN TO FIELD AT CLT TO HAVE AIRCRAFT CHECKED.  MAINTENANCE PERFORMED MULTIPLE LANDING GEAR RETRACTION AND EXTENSION WITH THROTTLES ADVANCED.  NO FAULTS NOTED.  AS PRECAUTIONARY, REMOVED AND REPLACED -LANDING GEAR AIR/GROUND RELAY AND LIGHTS- CIRCUIT BREAKER C404.  AIRCRAFT OK FOR SE
